# SDR ASAA2013082495876

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 10,570 hours, 3,153 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO HEAR ON HF NR 1 ON ANY FREQS. HF NR 2 ONLY USABLE IF HF NR 1 SELECT SWITCH IN SAT POSITION.  BOTH HF NR 1 (P-13) & HF NR 2 (P-6) CIRCUIT BREAKERS WERE IN.  ACFT GROUNDED.  FIM TASK 23-11-TASK 801 HF SYS BITE PROC.  ALL TEST PASSED. PERF.  HF SYS OPS TEST IAW AMM 23-11-00.  NR 1 & NR 2 HF SYS BOTH PASSED.  GROUND VERIFICATION TEST SUCCESSFUL.
